We only sell to the USA
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)
SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)

SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct NA 20 Count (Pack of 1)

SUDAFED

Regular price $15.46

ONLY LEFT

Hours   Minutes   Seconds

ONLY LEFT

SUDAFED PE Non-Drowsy Head Congestion + Pain Relief Caplets, 20 ct



Product Details

color: NA
size: 20 Count (Pack of 1)
Brand: SUDAFED
UPC: 300450551207
EAN: 0300450551207
MPN: Does not apply

  • color: Other
  • size: 20 Count (Pack of 1)
  • gender: Unisex

Sudafed PE Head Congestion + Pain temporarily reduces nasal congestion and nasal swelling due to the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant provides powerful relief from head congestion and pain symptoms. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Sudafed PE Head Congestion + Pain also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose. This decongestant and pain reliever medicine can be used by adults and children 12 years and older. Sudafed PE Head Congestion + Pain Reliever for powerful multi-symptom reliefFeatures a non-drowsy formula to effectively reduce nasal swelling due to head coldsEach caplet contains 200 mg of the NSAID ibuprofen to help alleviate pain and reduce feverEach caplet contains phenylephrine HCl decongestant to relieve sinus pressure & nasal congestionTemporarily restores freer breathing through the nose by reducing nasal swellingHelps relieve head congestion and pain symptoms associated with the common cold or fluPowerful relief from the #1 pharmacist recommended brand among oral OTC decongestantsDecongestant medicine with fever reducer can be used by adults and children 12 years and older

people are currently looking at this product

Estimated delivery time 1-3 days

Guaranteed Safe Checkout